# SDR UPS98827703

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE SKIN PANEL AT THE LOWER AFT CARGO COMP AFT DOOR JAMB IS CRACKED AT THE LOWER FWD CORNER.  REPAIRED AREA IAW DC8-5330-10707-A AND REFERENCE TO DHC SK 709-145.
